# SDR FDEA201305281107

- Difficulty date: May 28, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 55,509 hours, 17,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR INBD SKIN , 3RD BEAM DOWN , AFT OF HINGE SHAFT,  STRAP GOUGED.  BLENDED  AREA  ON R-4  DOOR INBD SKIN 3RD BEAM DOWN AFT OF HINGE STRAP IAW SRM 51-10-02, PG 16, FIG 1  FOUND TO BE OUT OF LIMITS IAW SRM 52-10-01, PG 105, FIG 101.  REMOVED .028" FROM ORIG .063"  MAT REMAINING  .035 ":  RECEIVED NEW DOUBLER ( STRAP ) ON TRAVELER NR T13 /1000161.  REMOVED  DAMAGED  DOUBLER ( STRAP) AND INSTALLED NEW DOUBLER (STRAP ) IAW 51-40-02 & DWG 146N6100.
